JO on Sudafed

  • kenman1111

    Posts: 33

    Oct 22, 2008 1:07 AM GMT
    This may sound strange, but I inadvertently discovered that, when I jerked off while taking a Sudafed-like product, my orgasm was significantly more intense. Has anyone else experienced this?? I'm certainly not advocating the use of the drug for sexual gratification purposes, but this was quite an unexpected perk for not feeling well!
  • Timbales

    Posts: 13993

    Oct 22, 2008 1:08 AM GMT
    that happened to me on Vicodin.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 22, 2008 1:17 AM GMT
    yum vicodin! Never knew how good it was until I broke my ribs a couple of years ago.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 22, 2008 3:39 AM GMT
    Many mind-altering substances will change how you experience orgasms in different ways. Some are really great, and some make you feel next to nothing. Alcohol is one of the ones that makes orgasms for me not-as-intense. Ephedrine / Pseudoephedrine makes me take a LOT longer to reach climax as well, which sometimes can be a downfall. Lots of fun though.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 01, 2008 5:05 PM GMT
    Ken... you crack me up. That is because pseudoephedrine causes a vasocontrictive reaction during absorption into the bloodstream (which usually occurs during periostasis)... the combined effect of the constricted blood vessels with the expanding that occurs while masturbating can cause a raise in blood pressure- thus a more intense orgasm. I've noticed this before in a similar situation. What will really blow you mind is getting yourself close to cumming and stop, wait a minute and continue until you cum. It makes your orgasm triple what it is otherwise, and you will shoot enough cum to fill a lake ; )
  • Posted by a hidden member.
    Log in to view his profile

    Dec 01, 2008 8:16 PM GMT
    Madoty saidKen... you crack me up. That is because pseudoephedrine causes a vasocontrictive reaction during absorption into the bloodstream (which usually occurs during periostasis)... the combined effect of the constricted blood vessels with the expanding that occurs while masturbating can cause a raise in blood pressure- thus a more intense orgasm. I've noticed this before in a similar situation. What will really blow you mind is getting yourself close to cumming and stop, wait a minute and continue until you cum. It makes your orgasm triple what it is otherwise, and you will shoot enough cum to fill a lake ; )



    True and this was gooing to be noted on the Sudafed packaging, but they ran out of room with the warnings about "driving and use of heavy equipment"... icon_eek.gif